# SDR TRAX200701755

- Difficulty date: November 19, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - O/B 280 CLIP AT LBL 9 ON FLOORBEAM HAS A SUSPECTED CRACK.  DUPLICATE, REFER TO W/O: 50229 W/C 1000-0041 FOR CORRECTIVE ACTION.  SUPPLEMENTAL - SDR CLOSED 11/27/07.
